| Catalog Number |
8657007 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
Injury (2348)
| Date of Event |
06/28/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient underwent posterior lumbar interbody fusion due to spondylolisthesis.Intra-op, while usage, the distractor injured the dura.The dura was sewn; and the procedure was completed without any problem.Although there was a delay of less than 60 minutes in overall procedure, the patient's issue was reported to have resolved.